# SDR AT9900033

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY PATH LIGHTS INOPERATIVE.  FOUND BROKEN WIRE.  SPLICED WIRE AND REINSTALLED IAW DC-9 MM 33-21-27 AND OPS CHECKED GOOD.
